• question-icon

    What causes light spotting after an injury?

default
Posted on Mon, 14 Aug 2017 in Women's Health
Question: Feel down several stairs a week and a half ago and started light spotting a few days ago.
doctor
Answered by Dr. Deepti Verma 10 minutes later
Brief Answer:
Unrelated to trauma

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Falling down from stairs or any trauma is unlikely to induce periods.
It can be due to hormonal disturbance or any local lesions in cervix or vagina.
I will suggest you to consult an OBGYN specialist for proper examination and treatment accordingly.
Pap smear and ultrasound is advised to confirm the diagnosis.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Pap smear

doctor1 MD

I had two daughters by ceasarian section, the last 15 years ago and in that area I feel swollen and pain. I am 52 years old and am going through...

doctor1 MD

Hi! I ve being having this yellowish vaginal discharge with a bad odor I had done a vaginal culture plus a pap smear both came out negative though...

doctor1 MD

My wife is a 51 yrs old she had heavy bleeding for 3 days and now ther is spotting for 2 days A transvaginal u/s was done it showed adnexae cyst on...

doctor1 MD

I ve been having lots of medical issues within the past year. I recently moved to a very cold place after having lived in Florida for about 15...

doctor1 MD

On 2014 i Had a TVS. Result was normal Pelvic utz. Fibroid is 21mm x 10 anterior subserosal. Is this cancerous? I’ll have it check after 3 years...

doctor1 MD

Hi, I’m a difficult case. I’m 53, unsure about menopause because I was bleeding daily for a few months. My regular gynecologist could not do a pap...

doctor1 MD

Hi I've had light bleeding for almost 2 weeks now it started as light pink then orangish red and it turned darker red but i only bleed in the early...

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2